| Model Number |
ZLB00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that during implantation, an intraocular lens (iol) was observed cracked.Patient contact was reported.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection using a 12x microscope magnification showed that the lens had deep scratches on both sides of the lens.Also shallow scratches could be seen.The condition of the return sample do not suggest that the scratches were introduced during manufacturing.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue was verified.All pertinent information available to abbott medical optics has been submitted.